# SDR UIEA2021021700332

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,225 hours, 18,508 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 21SN4182
- Part serial: Q0606
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV STATUS MSG.(T/S IAW FIM 36-10 FAULT TREE 847.  SUSPECT PRESSURE SWITCH TO BE AT FAULT.  REMOVED AND REPLACED PRV PRESSURE SWITCH IAW AMM 36-21-03.  REF LOG PAGE 1253834 ITEM NR 8 FOR OPS CK 14FEB21 LOG PG 1253834 ITM 8 CVG: PERFORMED LEAK CHECK OF RT ENG BLEED OVER PRESS SWITCH.  NO LEAKS NOTED IAW AMM 36-21-03.  PERFORMED PRECAUTIONARY ENGINE RUN OF LT AND RT ENGINES IAW AMM 71-00-00.  NO DEFECTS NOTED.)
